Публикация №5148

Название публикацииNON-UNIFORM CENTRAL LIMIT BOUNDS WITH APPLICATIONS TO PROBABILITIES OF DEVIATIONS
Название на другом языке
Тип публикацииСтатья
ИзданиеTheory of Probability and its Applications
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания1984
Том28
Номер4
ГлаваНе задан
Страницы681-687
АннотацияНе задан
АвторыRYCHLIK Z
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(1979) NON-CLASSICAL ESTIMATE OF THE SPEED OF CONVERGENCE IN THE MULTIDIMENSIONAL CENTRAL LIMIT-THEOREM TAKING INTO ACCOUNT LARGE DEVIATIONS